- Question: Hello I was diagnosed with tinea versicolor over a month ago. i have used a shampoo and econazole creme from my dermatologist that seemed to only make it worse, it just got more red and itchy. After that i switched to taking Ketoconaole tablets for 2 weeks. It started to heal and go away the first week then it just red again. Right now I'm taking Lamisil 250mg tablets. i have a couple days left of my pills but I am still red. What should I do. I really want this to go away! Thank you for your help.
You do not have a vast amount of options seeing as you’ve already seen a dermatologist. I recommend trying Blaine Labs/Tineacide Antifungal Cream. This may be helpful, however if the problem does worsen still stick with the product, you may just be purging. Also I recommend going back to the dermatologist, or a different one, your case seems a little more severe then some. Best skin care wishes.